Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations
Differencialʹnye uravneniâ, Tome 12 (1976) no. 3, pp. 558-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1976_12_3_a17,
author = {A. G. Zarubin and M. F. Tiunchik},
title = {Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {558--560},
year = {1976},
volume = {12},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1976_12_3_a17/}
}
TY - JOUR AU - A. G. Zarubin AU - M. F. Tiunchik TI - Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1976 SP - 558 EP - 560 VL - 12 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1976_12_3_a17/ LA - ru ID - DE_1976_12_3_a17 ER -
%0 Journal Article %A A. G. Zarubin %A M. F. Tiunchik %T Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations %J Differencialʹnye uravneniâ %D 1976 %P 558-560 %V 12 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1976_12_3_a17/ %G ru %F DE_1976_12_3_a17
A. G. Zarubin; M. F. Tiunchik. Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations. Differencialʹnye uravneniâ, Tome 12 (1976) no. 3, pp. 558-560. http://geodesic.mathdoc.fr/item/DE_1976_12_3_a17/